MAUDE Adverse Event Report: TRIMED INC VOLAR BEARING PLATE, 3-HOLE, LT

TRIMED INC VOLAR BEARING PLATE, 3-HOLE, LT
Model Number VBEAL-3-7S
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on 03aug2025 that the distal screws collapsed in a vbeal-3-7s.Original implant date is unknown.Additional information was provided on 12aug2025 where the rep stated no devices broke, this was not a removal surgery, the device remains implanted and there was no reported adverse event.A second follow-up on (b)(6) 2025 indicated that there is no revision surgery planned, there is no patient discomfort and the surgeon believes the patient will heal properly while leaving the plate insitu.Trimed followed up again on (b)(6) 2025 to gather additional x-rays and more insight on how this issue was discovered by the surgeon.An x-ray was provided on (b)(6) 2025, which shows the plate is partially fixed to the bone with no details on the date and time of the x-ray.Plate still remains implanted and will not be returned.

Brand Name
VOLAR BEARING PLATE, 3-HOLE, LT
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, LT
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
valencia
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia 
MDR Report Key22925953
Report Number2031009-2025-00023
Device Sequence Number13070389
Product Code HRS
UDI-Device Identifier00842188124938
UDI-Public00842188124938
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAL-3-7S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown